Alert archive / Indiana / Flash Flood Warnings in 2011

Flash Flood Warning 15, NWS Paducah, KY

April 23, 20116 counties in Indiana; 4 counties in Illinois

NWS Paducah, KY issued this flash flood warning at Apr 23, 2011, 12:35 PM CDT for 6 counties in Indiana; 4 counties in Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2011, 12:35 PM CDT (17:35 UTC)
Expired
Apr 23, 2011, 6:30 PM CDT
In force
6 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Edwards County, IL, Gallatin County, IL, Wabash County, IL, White County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN

The radar

The Evansville,IN radar (KVWX), 20 km from the middle of the area, began a volume at 17:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.6 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 630 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 294 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
630 J/kg
Mixed-layer CIN
-111 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
294 m²/s²
0-3 km storm-relative helicity
313 m²/s²
Significant tornado parameter
0.6
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

420 
WGUS53 KPAH 231735
FFWPAH
ILC047-059-185-193-INC051-125-129-147-163-173-232330-
/O.NEW.KPAH.FF.W.0015.110423T1735Z-110423T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1235 PM CDT SAT APR 23 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EDWARDS COUNTY IN SOUTHEAST ILLINOIS...
  WABASH COUNTY IN SOUTHEAST ILLINOIS...
  WHITE COUNTY IN SOUTHEAST ILLINOIS...
  GALLATIN COUNTY IN SOUTHERN ILLINOIS...
  GIBSON COUNTY IN SOUTHWEST INDIANA...
  PIKE COUNTY IN SOUTHWEST INDIANA...
  POSEY COUNTY IN SOUTHWEST INDIANA...
  SPENCER COUNTY IN SOUTHWEST INDIANA...
  VANDERBURGH COUNTY IN SOUTHWEST INDIANA...
  WARRICK COUNTY IN SOUTHWEST INDIANA...

* UNTIL 630 PM CDT.

* AT 1232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS A LARGE PART OF 
SOUTHEAST ILLINOIS AND SOUTHWEST INDIANA WITHIN THE WARNED AREA. AN 
OBSERVER FROM PIKE COUNTY INDIANA REPORTED NUMEROUS COUNTY ROADS 
WERE NEARLY IMPASSABLE WITH CREEKS OVERFLOWING OVER COUNTY ROADS.

* LOCATIONS IN THE WARNING INCLUDE...
  HAUBSTADT...
  CYNTHIANA...
  DARMSTADT...
  POSEYVILLE...
  FORT BRANCH...
  OWENSVILLE...
  PRINCETON...
  EVANSVILLE...
  CARMI...
  FORT BRANCH...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

&&

LAT...LON 3793 8700 3778 8710 3797 8761 3783 8765
      3790 8769 3792 8792 3781 8791 3758 8815
      3761 8838 3825 8837 3826 8815 3858 8814
      3858 8765 3850 8764 3842 8773 3854 8748
      3854 8711 3821 8707 3820 8680 3801 8677

$$
1 follow-up statement
724 
WGUS73 KPAH 232103
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
403 PM CDT SAT APR 23 2011

ILC047-059-185-193-232108-
/O.CAN.KPAH.FF.W.0015.000000T0000Z-110423T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GALLATIN IL-WHITE IL-WABASH IL-EDWARDS IL-
403 PM CDT SAT APR 23 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EDWARDS...WABASH
AND WHITE COUNTIES IN SOUTHEAST ILLINOIS...AND GALLATIN COUNTY IN
SOUTHERN ILLINOIS...

RAINFALL HAS BECOME REALLY LIGHT ACROSS SOUTHEAST ILLINOIS AND NO 
REPORTS HAVE BEEN RECEIVED...THEREFORE THE WARNING HAS BEEN 
CANCELLED.


LAT...LON 3793 8700 3778 8710 3797 8759 3783 8765
      3790 8769 3792 8792 3778 8796 3782 8809
      3783 8809 3784 8803 3790 8810 3790 8803
      3792 8806 3830 8794 3854 8748 3854 8711
      3821 8707 3819 8680 3801 8677

$$

INC051-125-129-147-163-173-232330-
/O.CON.KPAH.FF.W.0015.000000T0000Z-110423T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VANDERBURGH IN-PIKE IN-GIBSON IN-WARRICK IN-SPENCER IN-POSEY IN-
403 PM CDT SAT APR 23 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
POSEY...SPENCER...WARRICK...GIBSON...PIKE AND VANDERBURGH COUNTIES IN
SOUTHWEST INDIANA...

AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED 
SHOWERS CONTINUING TO PRODUCE LIGHT TO MODERATE RAIN ACROSS 
SOUTHWEST INDIANA. EARLIER THUNDERSTORMS TRAINED ACROSS THE REGION 
AND PRODUCED WIDESPREAD FLOODING.

NUMEROUS AREAS ARE EXPERIENCING FLOODING AND SEVERAL ROADS ARE 
CLOSED ACROSS THE REGION. BE EXTREMELY CAREFUL IF YOU MUST BE OUT 
THIS AFTERNOON. VANDERBURGH COUNTY EMERGENCY MANAGEMENT REPORTS 
PIGEON CREEK BEGINNING TO BACK UP DUE TO THE OHIO RIVER BEING TOO 
HIGH FOR THE CREEK TO DRAIN. IF YOU LIVE ALONG THE CREEK...PREPARE 
FOR HIGHER WATER AND TAKE ACTION SHOULD IT BECOME NECESSARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3793 8700 3778 8710 3797 8759 3783 8765
      3790 8769 3792 8792 3778 8796 3782 8809
      3783 8809 3784 8803 3790 8810 3790 8803
      3792 8806 3830 8794 3854 8748 3854 8711
      3821 8707 3819 8680 3801 8677

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 23, 4:14 AM CDT, 8 hours 21 minutes earlier.

Area forecast discussion, Apr 23, 4:14 AM CDT, 8 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
414 AM CDT SAT APR 23 2011

.DISCUSSION...
WILL NEED TO BR BRIEF TO DUE TO ONGOING CONDITIONS. IN A
NUTSHELL...LOOKS LIKE A VERY WET PATTERN TO CONTINUE RIGHT
THROUGH WED ALONG MUCH OF THE OHIO AND MID MS RIVER VALLEY AS A
SFC FRONTAL SYSTEM WAFFLES BACK AND FORTH ACROSS THE REGION.
STRONG/SEVERE THUNDERSTORMS DURING THE NIGHT HAVE LEFT A COUPLE
INCHES OF RAINFALL OVER PORTIONS OF SOUTHERN ILLINOIS AND
SOUTHWEST INDIANA...NOT TO MENTION POSSIBLE TORNADOES...ESP FROM
WEBSTER AND DAVIESS COUNTIES KENTUCKY.

QUASI STATIONARY BOUNDARY SET UP WILL BE THE KEY TO WHERE THE
HEAVIEST RAINFALL AND SEVERE STORM POTENTIAL SETS UP. AREAS ALONG
AND NORTH OF THE SFC FRONT WILL STAND THE BEST CHC OF WIDE SPREAD
HEAVY RAINFALL THROUGH TONIGHT...WHICH NOW LOOKS TO BE NORTH OF A
MURRAY KY TO GREENVILLE KY LINE. THUS WILL EXTEND THE CURRENT
FLASH FLOOD WATCH THROUGH TONIGHT FOR THOSE LOCATIONS...THO
FLOODING CHANCES INCREASE RAPIDLY AS ONE MOVES NORTHWEST OF THE
OHIO RIVER.

ALONG AND SOUTH OF THE WARM FRONT....ACTIVITY MAY BE MORE
SCATTERED IN NATURE...BUT THIS IS WHERE THE GREATEST INSTABILITY
WILL BE LOCATED...ALONG WITH VERY RICH MOISTURE LEVELS.
THUS...ESSENTIALLY ALL OF THE FORECAST AREA...ESP SOUTH OF THE I
64 CORRIDOR HAVE BEEN TAGGED WITH A SLIGHT RISK OF SEVERE STORMS
TODAY. ANY OF THOSE STORMS WOULD MAINLY CONTAIN LARGE HAIL AS THE
THREAT...BUT DAMAGING WIND GUSTS AND ISOLATED TORNADOES ARE STILL
POSSIBLE.

THIS SEVERE STORM AND HEAVY RAINFALL RISK WILL REMAIN OVER THE
REGION RIGHT THROUGH MID WEEK...AS ANOTHER NEGATIVELY TILTED H50
SHORT WAVE INTERACTS WITH THE SURFACE FRONT MONDAY OR MONDAY
NIGHT...THEN ANOTHER STRONGER MID LEVEL SHORT WAVE AND ASSOCIATED
COLD FRONT TRY TO FINALLY CLEAN THINGS OUT BY WED OR THU. THIS
LAST FRONT FRONT MAY PRODUCE MORE HEAVY RAINS AND SEVERE
WEATHER...ESP TUE NIGHT. NEEDLESS TO SAY...BY THE TIME ALL IS SAID
AND DONE WED NIGHT OR THU...SOME LOCATIONS OVER THE REGION MAY GET
YET ANOTHER 4 TO 8 INCHES OF RAINFALL...ESP ALONG AND N OF THE
OHIO RIVER.

RIVER ALREADY IN FLOOD...NEEDLESS TO SAY...COULD REACH SOME
HISTORICAL LEVELS IF CURRENT FORECASTS REMAIN CONSISTENT.

&&

.AVIATION...
NUMEROUS THUNDERSTORMS CROSSING THE OHIO RIVER VALLEY THIS
MORNING MAY TAPER OFF SOME BY AFTERNOON...BUT SCT STORM
ACTIVITY...SOME POSSIBLY SEVERE WITH LARGE HAILS AND DAMAGING WINDS
WILL BE POSSIBLE THROUGH THE ENTIRE PERIOD AS A SURFACE FRONT
MEANDERS JUST NORTH OF THE REGION. THERE MAY BE BREAKS OF VFR IN
BETWEEN CONVECTION TODAY...BUT EVEN RAINFREE AREAS COULD SEE 3K
FT TYPE CIG LEVELS.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BALLARD-CALDWELL-
     CARLISLE-CRITTENDEN-DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-
     HOPKINS-LIVINGSTON-LYON-MARSHALL-MCCRACKEN-MCLEAN-UNION KY-
     WEBSTER.

MO...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BOLLINGER-BUTLER-
     CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
     RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ALEXANDER-EDWARDS-
     FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
     MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
     IL-WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR GIBSON-PIKE-POSEY-
     SPENCER-VANDERBURGH-WARRICK.

&&

MEFFERT
Hazardous weather outlook, Apr 23, 10:52 AM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1052 AM CDT SAT APR 23 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-241000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1052 AM CDT SAT APR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS THIS AFTERNOON AND
TONIGHT...ALONG AND SOUTH OF A LINE FROM NEAR MARBLE HILL
MISSOURI TO NEAR EVANSVILLE INDIANA. THE PRIMARY CONCERNS WILL BE
LARGE AND DAMAGING WINDS.

HEAVY RAINFALL AND FLASH FLOODING WILL BE THE PRIMARY CONCERN
THROUGH TONIGHT...AS ROUNDS OF SHOWERS AND THUNDERSTORMS PROGRESS
ALONG STATIONARY FRONTAL ZONE DRAPED ACROSS NORTHERN PORTIONS OF
THE AREA.

MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND LEVELS
WILL ONLY BE GOING UP WITH THE ADDITIONAL RAINFALL. PLEASE REFER
OUR RIVER FLOOD PRODUCTS AT

HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PAH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL PERSIST INTO THROUGH
THE WEEKEND AND INTO NEXT WEEK...AS A FRONTAL BOUNDARY REMAINS
STATIONARY ACROSS THE REGION. THE MAIN SEVERE THREAT SUNDAY
WILL BE DAMAGING WINDS AND LARGE HAIL. ALTHOUGH AN ISOLATED
TORNADO CAN NOT BE RULED OUT. SEVERE WEATHER WILL BE MOST LIKELY
DURING THE HEAT OF THE DAY AND INTO THE EVENING.

SEVERE WEATHER WILL BE MORE LIKELY LATE MONDAY AND MONDAY NIGHT
AND AGAIN TUESDAY NIGHT...AS A PAIR OF SIGNIFICANT UPPER LEVEL
STORM SYSTEMS MOVE THROUGH THE REGION. LARGE HAIL...DAMAGING
WINDS...AND TORNADOES WILL BE POSSIBLE.

HEAVY RAINFALL AND FLASH FLOODING WILL CONTINUE SUNDAY THROUGH
WEDNESDAY. FLOODING PROBLEMS WILL CONTINUE TO MOUNT WITH EACH
ROUND OF SHOWERS AND STORMS. ADDITIONAL RAINFALL TOTALS FROM
TODAY THROUGH MID WEEK ARE PROJECTED TO FOUR TO EIGHT INCHES.

MOST AREA RIVERS ARE ALREADY EXPERIENCING FLOODING...AND LEVELS
WILL ONLY BE GOING UP WITH THE ADDITIONAL RAINFALL. PLEASE REFER
OUR RIVER FLOOD PRODUCTS AT

HTTP://WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=PAH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS WEEKEND...AND WILL BE
MOST LIKELY LATE MONDAY AND MONDAY NIGHT...AND AGAIN TUESDAY.

DRS

In the hours before

Special weather statement, Apr 23, 11:49 AM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1149 AM CDT SAT APR 23 2011

MOZ100-107>109-231730-
WAYNE MO-CARTER MO-BUTLER MO-RIPLEY MO-
1149 AM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR RIPLEY...BUTLER...CARTER AND
WAYNE COUNTIES IN SOUTHEAST MISSOURI UNTIL 1230 PM CDT...

AT 1146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM WITH DIME SIZE HAIL...AND STRONG WINDS AROUND 40
MPH. THIS STORM WAS LOCATED NEAR HANDY...MOVING EAST AT 45 MPH.

LOCATIONS THAT MAY BE IMPACTED INCLUDE BRIAR...VAN BUREN...
DONIPHAN...ELLSINORE...NAYLOR...FAIRDEALING...PIEDMONT...
NEELYVILLE...SAM A BAKER STATE PARK...WAPPAPELLO LAKE AREA...
POPLAR BLUFF...AND GREENVILLE.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM AS WELL. THIS STORM
WILL PRODUCE VERY HEAVY RAIN...WHICH MAY RESULT IN STANDING WATER ON
AREA ROADS. WATER LEVELS IN SMALL CREEKS...STREAMS AND IN DITCHES MAY
RISE QUICKLY...ESPECIALLY IN POOR DRAINAGE AREAS.

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 9:23 PM CDTSevere Thunderstorm WarningPAHPosey, Vanderburgh15 min
Apr 22, 10:31 PM CDTAreal Flood AdvisoryPAHGibson, Pike, Posey, Spencer, Vanderburgh, Warrick6 hr
Apr 22, 10:32 PM CDTSevere Thunderstorm WarningPAHSpencer43 min
Apr 22, 11:00 PM CDTTornado WarningPAHSpencer30 min
Apr 22, 11:24 PM CDTTornado WarningPAHSpencer25 min
Apr 23, 12:44 AM CDTSevere Thunderstorm WarningPAHGibson, Posey, Vanderburgh31 min
Apr 23, 4:27 AM CDTAreal Flood AdvisoryPAHGibson, Pike, Posey, Spencer, Vanderburgh, Warrick3 hr
Apr 23, 11:18 AM CDTAreal Flood AdvisoryPAHGibson, Pike, Posey, Spencer, Vanderburgh, Warrick3 hr
Apr 23, 6:30 PM CDTAreal Flood WarningPAHGibson, Pike, Posey, Spencer, Vanderburgh, Warrick8 hr
Apr 22, 9:17 PM CDTSevere Thunderstorm WarningPAHAlexander, Pulaski43 min
Apr 22, 9:19 PM CDTFlash Flood WarningPAHAlexander, Pulaski, Union3 hr
Apr 22, 9:38 PM CDTTornado WarningPAHMassac, Pope, Pulaski35 min
Apr 22, 10:08 PM CDTSevere Thunderstorm WarningPAHGallatin, Hardin, Massac, Pope22 min
Apr 22, 11:02 PM CDTFlash Flood WarningPAHJefferson6 hr
Apr 23, 12:17 AM CDTFlash Flood WarningPAHFranklin, Jackson, Perry, Williamson6 hr
Apr 23, 12:55 AM CDTSevere Thunderstorm WarningPAHFranklin, Hamilton, Jackson, Perry, Saline, Union and 1 more50 min
Apr 23, 2:02 AM CDTAreal Flood AdvisoryPAHHamilton, Johnson, Pope, Saline, Union3 hr
Apr 23, 6:27 AM CDTFlash Flood WarningPAHHardin4 hr
Apr 23, 1:42 PM CDTAreal Flood AdvisoryPAHAlexander, Pulaski, Union3 hr
Apr 23, 2:20 PM CDTTornado WarningPAHAlexander, Massac, Pulaski25 min
Apr 23, 2:27 PM CDTSevere Thunderstorm WarningPAHAlexander6 min
Apr 23, 2:46 PM CDTSevere Thunderstorm WarningPAHMassac, Pope29 min
Apr 23, 2:50 PM CDTTornado WarningPAHMassac, Pope25 min
Apr 23, 3:12 PM CDTSevere Thunderstorm WarningPAHHardin, Pope33 min
Apr 23, 3:34 PM CDTSevere Thunderstorm WarningPAHHardin41 min

Nearby

Flash Flood Warnings in Indiana, 2011Flash Flood Warnings in Illinois, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.